# SDR SWAA2025042864023

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 63,173 hours, 38,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB MAIN FLAP TE WEDGE ASSY ADDITIONAL DISBOND UPPER AND LOWER SKINS WHILE PERFORMING TAP TEST FOUND ADDITIONAL AREAS OF DISBOND TO UPPER AND LOWER SKINS OF TE WEDGE. FOUND LOWER SKIN DISBOND 30 IN. L X 12 IN. W. FOUND UPPER SKIN DISBOND OF 27.5 IN. L X 6 IN. W.<[01] REMOVED LH IB MAIN FLAP TE WEDGE PER SRM 51-40-02;[02] REFERENCE TTG8Q0100PEW FOR REPLACEMENT WEDGE INSTALLATION
